標題: Secure key-evolving for public key cryptosystems based on the discrete logarithm problem
作者: Lu, CF
Shieh, SP
資訊科學與工程研究所
Institute of Computer Science and Engineering
關鍵字: provable security;discrete logarithm;key management;key evolving;key independence
公開日期: 1-Mar-2004
摘要: This paper addresses the security and efficiency of key-evolving protocols in public key encryption and signature schemes, where the security assumption is the intractability of the discrete logarithm problem. We identify the key-independence property as the security goal of key-evolving, so that each periodic secret key is independent of each other. The first protocol operates in Z(p)* and is efficient for the secret-key holders the second operates in Z(n)*, and is efficient for the public-key holder. For both protocols, we provide proofs and analysis for correctness, security and efficiency.
URI: http://hdl.handle.net/11536/26993
ISSN: 1016-2364
期刊: JOURNAL OF INFORMATION SCIENCE AND ENGINEERING
Volume: 20
Issue: 2
起始頁: 391
結束頁: 400
Appears in Collections:Conferences Paper


Files in This Item:

  1. 000220309900010.pdf